# SDR SWIA200921835

- Difficulty date: February 28, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 28,808 hours, 40,337 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT NACELLE FRAME NR 1 CRACKED.  REPLACED PER SRM.
